MAUDE Adverse Event Report: US ENDOSCOPY EXACTO; COLD SNARE

US ENDOSCOPY EXACTO; COLD SNARE
Model Number 00711095
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices subject of the reported event are being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during patient procedures two of their exacto cold snares broke while attempting to remove polyps.The procedures were completed successfully following short delays using different devices.No report of injury.

Brand Name
EXACTO
Common Device Name
COLD SNARE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key24965829
Report Number1528319-2026-00037
Device Sequence Number16097259
Product Code FGX
UDI-Device Identifier00724995182564
UDI-Public(01)00724995182564(11)251203(17)281203(10)13144836
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711095
Device Catalogue Number00711095
Device Lot Number(10)13144836, (10)13214711
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/23/2026
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown